# SDR RAIA00801032

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 19,197 hours, 18,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7982 - IAD - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE SECURED THE CONNECTOR AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECKED GOOD.
